# SDR ARWA9603006

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Engine: Pwa JT3D7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B Nut
- Condition: Loose
- Location: Turbine Case
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO MIA DUE TO LOSS OF OIL QUANTITY, NR 3 ENGINE.  FOUND NR 6 BEARING FILTER B-NUT LOOSE, RESECURED AND SAFETIED.  NO LEAKS NOTED ON RUN-UP -- RESERVICED OIL TANK AS REQUIRED IAW MM 79-20-00 AND MM 72-50-00.
